# SDR UIEA200400022

- Difficulty date: February 19, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N24837
- Make and model: Boeing 747-300 SERIES
- Aircraft serial: 24837
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONCE AIRCRAFT LANDED, NOTICEABLE FUEL FUMES IN AIRCRAFT AND ONCE L1 DOOR WAS OPENED THE GROUND HANDLER NOTICED FUMES TOO.  CHECKED ENGINES FOR ANY EVIDENCE OF BIRD STRIKE OR FOD DAMAGE IAW MM 05-51-14, NIL DAMAGE FOUND.  CARRIED OTU GENERAL VISUAL INSPECTION OF APU AREA AND FUEL TANK, NIL EVIDENCE OF LEAKAGE FOUND.  (M)
